Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

April 10, 2012Madison County, Mississippi

NWS Jackson, MS issued this special weather statement at Apr 10, 2012, 6:13 PM CDT for Madison County, Mississippi. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2012, 6:13 PM CDT (23:13 UTC)
Expired
Apr 10, 2012, 6:40 PM CDT
In force
27 min
Issued by
NWS Jackson, MS

County Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 6:30 PM CDTHAIL 0.881 Ene Madison, MSREPORTED ALONG RICE ROAD
Apr 10, 6:35 PM CDTHAIL 0.52 Se Madison, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WWUS84 KJAN 102313
SPSJAN
MSZ043-048-049-102340-
RANKIN MS-MADISON MS-HINDS MS-
613 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT TUE APR 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 35 TO 45 MPH WINDS WAS LOCATED OVER GLUCKSTADT AT 612 PM 
CDT...MOVING SOUTH AT 20 MPH. THIS STORM WILL MOVE OVER THE ROSS 
BARNETT RESERVOIR OVER THE NEXT 10 TO 15 MINUTES. PLEASE TAKE EXTRA 
PRECAUTIONS IF ON OR NEAR THE WATER. ANY WEATHER RELATED RISK WILL 
END WITHIN THE HALF HOUR ACROSS THE RESERVOIR AREA. 

VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM.

PEOPLE IN EAST CENTRAL HINDS...SOUTH CENTRAL MADISON AND CENTRAL
RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3230 8996 3229 9023 3263 9021 3264 9000
TIME...MOT...LOC 2312Z 359DEG 16KT 3254 9010

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 10, 3:37 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 10, 3:37 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT TUE APR 10 2012

.DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...AS EXPECTED SOME
SHOWERS AND STORMS HAVE BEEN POPPING UP ACROSS MY WEST AND NORTH
THIS AFTERNOON.  WITH THE COLD FRONT JUST NOW BEGINNING TO IMPEDE
UPON THE NORTHERN HALF OF THE CWA...THIS WILL LIKELY CONTINUE
TO BE THE TREND FOR THE REMAINDER OF THE AFTERNOON AND INTO THE
EVENING HOURS.  A FEW STORMS COULD BE ON THE STRONG SIDE LATE THIS
AFTERNOON INTO THE EVENING...AND CAPABLE OF PRODUCING 40-50 MPH
WINDS AND HAIL.

SOME MODELS...HIGH-RES AND GLOBAL...CONTINUE TO WANT TO DEVELOP
ACTIVITY WELL TO MY NORTHWEST AND RACE IT ACROSS THE CWA ALONG THE
FRONT DURING THE OVERNIGHT HOURS.  I'LL RAISE POPS A BIT IN MY WEST
TONIGHT NOT IGNORING THE POTENTIAL THAT A "SURPRISE" EMBEDDED IN
NORTHWEST FLOW COULD INDEED HAPPEN.  ALTHOUGH I'M CURRENTLY NOT
SEEING ANY WAVE/DISTURBANCE UPSTREAM TO REALLY SET OFF ANY COMPLEX
OF CONVECTION...CONSIDERING WE'RE ON THE WESTERN PERIPHERY OF A
BROAD UPPER TROUGH...THE FRONT DROPPING THROUGH...AND STRONG
NORTHWEST FLOW ALOFT OVER THE REGION...ATTENTION WILL HAVE TO BE
PAID UPSTREAM TONIGHT FOR ANY SUCH ACTIVITY DEVELOPING AND AFFECTING
THE FORECAST AREA.  WITH THAT SAID THOUGH...SIMPLY WITH THE FRONT
PUSHING THROUGH...I'LL NOT RULE OUT AT A MINIMUM AN ISOLATED SHOWER
OR STORM OVERNIGHT...AGAIN MAINLY IN THE WEST.

HIGH PRESSURE WILL IMMEDIATELY BUILD SOUTH AND INTO THE FORECAST
BEHIND THE FRONT THIS EVENING INTO WEDNESDAY.  LOOK FOR COOLER AND
NOTICEABLY DRIER CONDITIONS DURING THE DAY AND NIGHT WEDNESDAY.
HIGHS WEDNESDAY AFTERNOON WILL TOP OUT FROM AROUND 70 ALONG THE
HIGHWAY 82 CORRIDOR TO THE UPPER 70S IN THE SOUTH ALONG THE HIGHWAY
84 CORRIDOR.  MEANWHILE LOWS WEDNESDAY NIGHT WILL BE CHILLY AS THEY
GENERALLY RANGE FROM THE LOWER 40S...ALTHOUGH SOME RURAL SPOTS COULD
DIP INTO THE UPPER 30S...ACROSS EAST MISSISSIPPI...TO THE MIDDLE 50S
ACROSS NORTHEAST LOUISIANA. /19/

THURSDAY THROUGH TUESDAY...EXTENDED MODELS AND ENSEMBLES HAVE COME
INTO A GENERAL AGREEMENT ON THE GENERAL PATTERN FOR THE PERIOD. THERE
ARE SOME DIFFERENCES IN MODELS AND ENSEMBLES AS WE GO INTO TUESDAY OF
NEXT WEEK. AS WE GO INTO THURSDAY UPPER RIDGING WILL DEVELOP OVER THE
REGION FROM THE SOUTHERN PLAINS. THIS WILL PROVIDE SOME MODERATION IN
HIGHS AND LOWS FROM THE WEST. LATEST GUIDANCE ON THE GFS TRIES TO
HOLD OFF ANY RAIN CHANCES UNTIL FRIDAY NIGHT IN THE NORTHWEST DELTA
REGION...WHILE THE EURO GIVES SOME VERY LIGHT QPF FOR THURSDAY INTO
FRIDAY. OPTED TO GO WITH THE DRYER GFS UNTIL FRIDAY NIGHT. FOR THE
WEEKEND THE EASTERN PACIFIC TROUGH WILL DIG INTO THE SOUTHWEST CONUS.
THIS WILL PROVIDE GOOD SOUTHWEST FLOW ALOFT OVER THE REGION. THERE
WILL BE ENOUGH INSTABILITY AND PRECIP WATER FOR LOW END CHANCES OF
CONVECTION DURING THIS TIME. FOR EARLY NEXT WEEK OUR CHANCES OF RAIN
WILL INCREASE SOME AS PRECIPITABLE WATER INCREASES ON MONDAY. FOR
TUESDAY THE UPPER TROUGH WILL APPROACH THE ARKLAMISS REGION. THIS
WILL PROVIDE SOME INCREASE IN SHEAR...UPPER DIVERGENCE...A COLD FRONT
AND SOME JET DYNAMICS FOR CONCERN FOR SOME STRONG POSSIBLY SEVERE
STORMS ON TUESDAY. IT IS JUST OUTSIDE OF THE HWO INFLUENCE...WILL SEE
IF MODELS SHOWS SOME CONSISTENCY IN FUTURE RUNS. HALF OF THE
ENSEMBLES PLACE A CLOSED LOW AROUND THE SOUTHERN PLAINS WITH THE
UPPER TROUGH...WHILE OTHER MODELS HAD AN OPEN TROUGH EXTENDING FROM
THE UPPER MS VALLY TO THE SOUTHERN PLAINS. AS FAR AS TEMPS ARE
CONCERNED WENT WITH A BLEND OF MEX, GMOS AND ENSEMBLE GUIDANCE. ON
POPS WENT WITH A BLEND OF MEX AND MEN ENSEMBLE GUIDANCE. /17/

&&

.AVIATION...VFR BROKEN CLOUDS 4-6K FT AND ABOVE WILL BE WIDESPREAD
THROUGH THIS EVENING AND TONIGHT. ISOLATED SHRA AND TSRA WILL BE
MOVING SEWD AT 15-25 MPH ALONG AND AHEAD OF A COLD FRONT THAT HAS
REACHED A CLEVELAND TO GRENADA TO ABERDEEN LINE. A FEW STRONG TSRA
ARE ALSO POSSIBLE MAINLY ALONG AND W OF THE MS RIVER BEFORE 01Z THIS
EVENING. THAT FRONT WILL SLOWLY DROP SWD TO NEAR THE I-20 CORRIDOR
03-05Z TONIGHT PUSHING INTO OUR S PORTIONS ALONG HIGHWAY 84 LATE
OVERNIGHT ABOUT 10-13Z. NLY WINDS PICK UP 11-16KTS JUST BEHIND THE
FRONT AND BECOME WIDESPREAD EARLY ON WEDNESDAY...NLY GUSTS COULD
REACH 20KTS AT MIDDAY WEDNESDAY. SKIES SHOULD CLEAR OFF COMPLETELY
WEDNESDAY AFTERNOON. /40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  73  45  76 /  10   4   1   6
MERIDIAN      48  74  39  75 /   9   5   2   2
VICKSBURG     52  75  47  77 /  15   4   1  11
HATTIESBURG   58  78  47  79 /   9   5   4   3
NATCHEZ       56  76  50  75 /  15  13   7  14
GREENVILLE    50  71  45  72 /  15   5   1  12
GREENWOOD     47  70  41  73 /  14   5   1   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/40
Hazardous weather outlook, Apr 10, 1:21 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT TUE APR 10 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059>061-
111830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
WARREN-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
121 PM CDT TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...
NORTHEAST LOUISIANA AND SOUTHWEST PORTIONS OF MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A FEW STRONG STORMS WILL BE POSSIBLE THROUGH EARLY EVENING WITH THE
POTENTIAL FOR GUSTY WINDS OF 50 MPH AND HAIL UP TO THE SIZE OF
NICKELS. A COLD FRONT MOVING THROUGH THE DELTA REGION THIS AFTERNOON
WILL TRACK SLOWLY SOUTHWARD TONIGHT...EXITING THE REGION WEDNESDAY.
STRONG THUNDERSTORMS MAY DEVELOP IN THE VICINITY OF THE FRONT MAINLY
SOUTHWEST OF A LAKE VILLAGE ARKANSAS TO VICKSBURG TO MEADVILLE
MISSISSIPPI LINE BEFORE 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH MONDAY.

MSZ018-019-025>039-041>046-048>052-054>058-062>066-072>074-111830-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
121 PM CDT TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL AND EAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Local storm report, Apr 10, 1:56 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT TUE APR 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 NW PRENTISS           31.63N 89.91W
04/02/2012  E1.75 INCH       JEFFERSON DAVIS    MS   PUBLIC

            MINOR ROOF DMG ALSO OCCURRED FROM THE HAIL

0327 PM     HAIL             2 N PRENTISS            31.63N 89.87W
04/02/2012  E0.88 INCH       JEFFERSON DAVIS    MS   PUBLIC

            HAIL LASTED FOR NEARLY 15 MIN

0311 AM     HAIL             5 S GOODWILL            32.71N 91.56W
04/05/2012  E1.75 INCH       WEST CARROLL       LA   PUBLIC

            QUARTER TO GOLF BALL SIZED HAIL ALONG HWY 585.

0306 AM     HAIL             1 N HOLLANDALE          33.19N 90.85W
04/05/2012  E1.50 INCH       WASHINGTON         MS   COUNTY OFFICIAL

            MINOR SHINGLE DAMAGE AND MAILBOX DAMAGE FROM THE HAIL.

0603 AM     HAIL             1 S ARCOLA              33.26N 90.88W
04/05/2012  E1.00 INCH       WASHINGTON         MS   COUNTY OFFICIAL

0615 AM     HAIL             MAYERSVILLE             32.90N 91.04W
04/05/2012  E1.75 INCH       ISSAQUENA          MS   PUBLIC

            MOSTLY PENNY SIZED HAIL WITH SOME STONES UP TO GOLF BALL
            SIZE.

0644 AM     HAIL             HOLLY BLUFF             32.82N 90.71W
04/05/2012  E1.00 INCH       YAZOO              MS   PUBLIC

            SOME OF THE CORN CROP WAS DAMAGED.

0715 AM     HAIL             3 SSE HOWARD            33.08N 90.17W
04/05/2012  E1.00 INCH       HOLMES             MS   PUBLIC

            HAIL COVERED THE GROUND

0737 AM     HAIL             6 WNW CANTON            32.64N 90.13W
04/05/2012  E1.00 INCH       MADISON            MS   PUBLIC

&&

CME
Special weather statement, Apr 10, 2:38 PM CDT, 3 hours 35 minutes before
LAZ024-026-MSZ060-102005-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
238 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CDT TUE APR 10 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SHERWOOD TO FERRIDAY AT
237 PM CDT...MOVING SOUTH AT 20 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. IN ADDITION...A QUICK ONE HALF TO
THREE QUARTERS INCH OF RAIN FALL WITHIN ONE HOURS TIME WILL BE
POSSIBLE WITH THIS LINE OF THUNDERSTORMS.

PEOPLE IN WESTERN ADAMS COUNTY...AND CATAHOULA AND NORTHERN CONCORDIA
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3193 9201 3194 9199 3166 9134 3136 9127
      3133 9137 3136 9198 3158 9198 3176 9202
TIME...MOT...LOC 1937Z 342DEG 118KT 3184 9195 3162 9152

JA
Special weather statement, Apr 10, 3:35 PM CDT, 2 hours 38 minutes before
ARZ075-MSZ034-102105-
CHICOT AR-WASHINGTON MS-
335 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT TUE APR 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF CHICOT JUNCTION AT
335 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN WASHINGTON AND CENTRAL CHICOT COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3315 9108 3308 9129 3329 9139 3336 9121
TIME...MOT...LOC 2035Z 336DEG 15KT 3325 9127

JA
Special weather statement, Apr 10, 5:50 PM CDT, 23 minutes before
MSZ043-102320-
MADISON MS-
550 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT TUE APR 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 7 MILES NORTHWEST OF CANTON AT 550 PM CDT...MOVING SOUTH AT
20 MPH.

HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3252 8993 3249 8996 3250 8998 3248 9002
      3244 9004 3243 9007 3240 9007 3240 9017
      3266 9025 3266 9020 3269 9014 3270 9013
      3270 9010 3274 9005
TIME...MOT...LOC 2250Z 342DEG 13KT 3265 9013

JA
Special weather statement, Apr 10, 5:58 PM CDT, 15 minutes before
MSZ043-102330-
MADISON MS-
558 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT TUE APR 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF CANTON AT 558 PM
CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3252 8993 3249 8996 3250 8998 3248 9002
      3244 9004 3243 9007 3240 9007 3240 9017
      3266 9025 3266 9020 3269 9014 3270 9013
      3270 9010 3274 9005
TIME...MOT...LOC 2258Z 342DEG 13KT 3263 9012

JA
Special weather statement, Apr 10, 6:13 PM CDT, 0 minutes before
MSZ043-048-049-102340-
RANKIN MS-MADISON MS-HINDS MS-
613 PM CDT TUE APR 10 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT TUE APR 10 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 35 TO 45 MPH WINDS WAS LOCATED OVER GLUCKSTADT AT 612 PM
CDT...MOVING SOUTH AT 20 MPH. THIS STORM WILL MOVE OVER THE ROSS
BARNETT RESERVOIR OVER THE NEXT 10 TO 15 MINUTES. PLEASE TAKE EXTRA
PRECAUTIONS IF ON OR NEAR THE WATER. ANY WEATHER RELATED RISK WILL
END WITHIN THE HALF HOUR ACROSS THE RESERVOIR AREA.

VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM.

PEOPLE IN EAST CENTRAL HINDS...SOUTH CENTRAL MADISON AND CENTRAL
RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3230 8996 3229 9023 3263 9021 3264 9000
TIME...MOT...LOC 2312Z 359DEG 16KT 3254 9010

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:38 PM CDTSpecial Weather StatementJANAdams27 min
Apr 10, 5:50 PM CDTSpecial Weather StatementJANMadison30 min
Apr 10, 5:58 PM CDTSpecial Weather StatementJANMadison32 min
Apr 10, 6:37 PM CDTSpecial Weather StatementJANRankin28 min
Apr 10, 1:53 PM CDTSpecial Weather StatementJANCatahoula27 min
Apr 10, 3:35 PM CDTSpecial Weather StatementJANChicot30 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.